EconPapers    
Economics at your fingertips  
 

Best replies and adaptive learning

Joshua Gans

Mathematical Social Sciences, 1995, vol. 30, issue 3, 221-234

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(95)00792-X
Full text for ScienceDirect subscribers only

Related works:
Journal Article: Best replies and adaptive learning (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:30:y:1995:i:3:p:221-234

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matsoc:v:30:y:1995:i:3:p:221-234